# SDR COMA0660699

- Difficulty date: December 7, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 27,237 hours, 24,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 17051101
- Part serial: DCL15094
- Condition: Faulty
- Location: Rt Mlg Bay
- Part time: 2,152 hours, 4,944 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4997 - ON APPROACH, AFTER SELECTING GEAR DOWN, RECEIVED GEAR DISAGREE WARNING AFTER 8 SECONDS WITH SLOW EXTENSION OF RIGHT MAIN GEAR.  WARNING EXTINGUISHED AFTER 5 SECONDS WHEN ALL GEARS WERE DOWN AND LOCKED.  MLG AND PRIORITY AND SELECTOR VALVE REPLACED, PROBLEM RECURRED ON JACKS, REPLACED RIGHT MLG UPLOCK ASSEMBLY.  NO FURTHER DEFECTS.
